Congenital malformations associated with the administration of oral anticoagulants during pregnancy

Paul S. Lietman, J. M. Pettifor, R. Benson

Research output: Contribution to journalArticlepeer-review

Abstract

Three small infants whose mothers had received oral anticoagulant therapy during the first trimester of pregnancy are described. These infants all had hypoplasia of the nasal bones, and two had stippling of epiphyses and bones and deformities of the bones of the hand. One child is mentally retarded. It is suggested that these abnormalities may be related to maternal oral anticoagulant therapy during the first trimester.

Original languageEnglish (US)
Pages (from-to)459-462
Number of pages4
JournalThe Journal of pediatrics
Volume86
Issue number3
DOIs
StatePublished - Mar 1975

ASJC Scopus subject areas

  • Pediatrics, Perinatology, and Child Health

Fingerprint Dive into the research topics of 'Congenital malformations associated with the administration of oral anticoagulants during pregnancy'. Together they form a unique fingerprint.

Cite this